# SDR USAA2012101800020

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 2,686 hours, 1,059 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315311
- Part serial: 2812
- Condition: Separated
- Location: Nlg
- Part time: 18,263 hours, 9,390 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE WHEEL TIRE LOST TREAD ON LANDING ROLLOUT CAUSING MINOR DAMAGE TO LOWER FUSELAGE AND NOSE GEAR STRUCTURE.  REMOVED AND REPLACED BOTH NOSE TIRES IAW AIRBUS MAINTENANCE MANUAL 32-41-12.
